Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi I have an underactive thyroid taking 100mg thyroxin daily.

hi I have an underactive thyroid taking 100mg thyroxin daily. In recent weeks I've had a metalic taste in particular at the side of my tongue towards the back. Could this be related to my thyroid. Recent bloods taken for my annual thyroid check came back I've to have them taken again but didn't say why. Phlebotomist took them and I have to return for my GP to take them.
Thanks
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Diagnosed with an underactive thyroid 8 years ago was taking 125mg Levothyroxin daily. After recent annual check up found to have gone overactive now taking 100 mg 4 days a week and 75mg Levo 3 days a week. For past 6 months have developed nosebleeds, just a trickle every now and then from right nostril, could this be connected to my thyroid going over active?

doctor1 MD

Hi, I have an underactive thyroid and am currently prescribed 50mg levothroxine. I have had IBS symptoms due to work stresses and am currently experiencing some of the typical hypo symptoms (e.g. extreme fatigue, weakness). Should I take extra tablets to counter the fact that my levels may have dropped? Or any other advice?Thanks!

doctor1 MD

i have underactive thyroid,take 200mg daily og thyroxine,found lumps on left side of neck,and thyroid hurting,had ultra sound scan,they found 4 lumps on left side and two on the other,and they scanned my thyroid,results due thursday.but have burning sensation and a big swelling on left above collar bone.since having my scan and the stinging is so painful i have to take pain killers every day,could this be cancer????

Loading Online Doctors....